# SDR YENA201712231021

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 41,100 hours, 14,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE FLOOR SUPPORT, +Y512, FRAME 66.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DRAWING D53472815, AND DRAWING D53472094.
